Медицинская библиотека · Clinical case reports · 2026
A Therapeutic Dilemma: Catastrophic ST-Elevation Myocardial Infarction Following Antiplatelet Therapy Interruption in a Patient With JAK2-Positive Polycythemia Vera.
СтатьяПеревод пока не подготовлен
Аннотация
Polycythemia vera is associated with a thrombotic-hemorrhagic paradox. We report a 75-year-old woman with recurrent ST-elevation myocardial infarction and stent thrombosis after premature dual antiplatelet therapy interruption. Revascularization was successful, and eptifibatide bridging enabled safe surgery. This case highlights the risks of interruption and the role of bridging therapy.
Для цитирования: Zarei Behrouz, Rezaei Latifi Amirhossein, Salari Mohammad. A Therapeutic Dilemma: Catastrophic ST-Elevation Myocardial Infarction Following Antiplatelet Therapy Interruption in a Patient With JAK2-Positive Polycythemia Vera.. Clinical case reports. 2026. DOI: 10.1002/ccr3.73264.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.